# SDR REXA2019111801634

- Difficulty date: October 19, 2019
- Submitted: November 18, 2019
- Operation: Air carrier
- Aircraft: N928XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15190
- Aircraft time: 27,285 hours, 108,202 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: CC67039052
- Condition: Corroded
- Location: Fairing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PARTS RACK: CORROSION ON STRAPS LH/RH AT WING FAIRING 193AB. (FUS)
SUMMARY: STRAPS LH/RH AT WING FAIRING 193AB WERE REPLACED FOR NEW ONES  PER CRJ900 SRM 51-42-10-001-001-A01 (LEVEL CORROSION 2)
